# SDR QXEA200701094

- Difficulty date: July 8, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 64 hours, 51 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2459: NR 2 RUD HYD CAUTION AND NR 2 HYD PRESS BLANK.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND FOUND NR 2 HYD CIRCUIT BREAKER POPPED.  RESET BREAKER AND GROUND RAN NR 2 ENGINE.  NR 2 HYD CAUTION LIGHT EXTINGUISHED.  OPS CHECK OF NR 2 HYD PRESSURE INDICATION AND OPERATION IS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
